EconPapers    
Economics at your fingertips  
 

Semilinear elliptic equations having asymptotic limits at zero and infinity

Kanishka Perera and Martin Schechter

Abstract and Applied Analysis, 1999, vol. 4, 1-12

Abstract:

We obtain nontrivial solutions for semilinear elliptic boundary value problems having resonance both at zero and at infinity, when the nonlinear term has asymptotic limits.

Date: 1999
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/936585.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/936585.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:936585

DOI: 10.1155/S1085337599000159

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:936585